On Submanifolds of (kappa, mu) – Contact Metric Manifolds

Authors

  • Avijit Sarkar Department of Mathematics, University of Burdwan, Burdwan 713104, West Bengal,
  • Md. Showkat Ali Department of Mathematics, University of Dhaka, Dhaka- 1000,
  • Dipankar Biswas Department of Mathematics, University of Burdwan, Burdwan 713104, West Bengal,

DOI:

https://doi.org/10.3329/dujs.v61i1.15103

Keywords:

(kappa, mu) – Contact Metric Manifolds, Semi-invariant submanifolds, Integrable distributions

Abstract

The object of the present paper is to obtain conditions of integrability of some distributions of semi-invariant submanifolds of contact metric manifolds with ? belonging to (?, ?) -nulity distribution.

Dhaka Univ. J. Sci. 61(1): 93-96, 2013 (January)

DOI: http://dx.doi.org/10.3329/dujs.v61i1.15103

Downloads

Download data is not yet available.
Abstract
960
PDF
935

Downloads

Published

2013-05-27

How to Cite

Sarkar, A., Ali, M. S., & Biswas, D. (2013). On Submanifolds of (kappa, mu) – Contact Metric Manifolds. Dhaka University Journal of Science, 61(1), 93–96. https://doi.org/10.3329/dujs.v61i1.15103

Issue

Section

Articles